# SDR SWAA2023061959065

- Difficulty date: June 14, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 32,562 hours, 15,226 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS 1 PULLED THROUGH FASTENER AND SEVERAL OTHERS EITHER LOOSE OR PULLING THROUGH. (M)<[01] REMOVED DAMAGE PER SRM 51-70-05-2R-8-B00325;[02] 1. KENNETH KARNES (TECHNICIAN); 14-JUN-2023 18:51 UTC REMOVED DAMAGE PER SRM 51-70-05-2R-8-B00325. INSPECTED.;[03] REPAIRED PER SRM 51-70-05-2R-8-B00325;[04] INSPECTED REPAIR ; OK. OK TO APPLY FINISH.;[05] APPLIED PAINT FINISH PER SRM 51-70-05-2R-8
